RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 2(254), Pages 107–134 (Mi umn2427)  

This article is cited in 41 scientific papers (total in 41 papers)

Combinatorial geometries and torus strata on homogeneous compact manifolds

I. M. Gel'fand, V. V. Serganova


Full text: PDF file (1905 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:2, 133–168

Bibliographic databases:

UDC: 513.34+513.60+519.46+519.15
MSC: 51M35, 51D20, 53C30
Received: 30.07.1986

Citation: I. M. Gel'fand, V. V. Serganova, “Combinatorial geometries and torus strata on homogeneous compact manifolds”, Uspekhi Mat. Nauk, 42:2(254) (1987), 107–134; Russian Math. Surveys, 42:2 (1987), 133–168

Citation in format AMSBIB
\Bibitem{GelSer87}
\by I.~M.~Gel'fand, V.~V.~Serganova
\paper Combinatorial geometries and torus strata on homogeneous compact manifolds
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 2(254)
\pages 107--134
\mathnet{http://mi.mathnet.ru/umn2427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=898623}
\zmath{https://zbmath.org/?q=an:0629.14035|0639.14031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..133G}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 2
\pages 133--168
\crossref{https://doi.org/10.1070/RM1987v042n02ABEH001308}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M112100003}


Linking options:
  • http://mi.mathnet.ru/eng/umn2427
  • http://mi.mathnet.ru/eng/umn/v42/i2/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vassiliev, I. M. Gel'fand, A. V. Zelevinskii, “General hypergeometric functions on complex Grassmannians”, Funct. Anal. Appl., 21:1 (1987), 19–31  mathnet  crossref  mathscinet  zmath  isi
    2. I. M. Gel'fand, M. I. Graev, “Hypergeometric functions associated with the Grassmannian $G_{3,6}$”, Math. USSR-Sb., 66:1 (1990), 1–40  mathnet  crossref  mathscinet  zmath  isi
    3. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “Hypergeometric functions and toral manifolds”, Funct. Anal. Appl., 23:2 (1989), 94–106  mathnet  crossref  mathscinet  zmath  isi
    4. Hermann Flaschka, Luc Haine, “Variétés de drapeaux et réseaux de Toda”, Math Z, 208:1 (1991), 545  crossref  mathscinet  zmath  isi
    5. V. A. Ustimenko, “Small Schubert cells as subsets in Lie algebras”, Funct. Anal. Appl., 25:4 (1991), 297–299  mathnet  crossref  mathscinet  zmath  isi
    6. A. Bouchet, A. Duchamp, “Representability of △-matroids over GF(2)”, Linear Algebra and its Applications, 146 (1991), 67  crossref
    7. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “General hypergeometric systems of equations and series of hypergeometric type”, Russian Math. Surveys, 47:4 (1992), 1–88  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. Walter Wenzel, “Maurer's homotopy theory for even Δ-matroids and related combinatorial geometries”, Journal of Combinatorial Theory, Series A, 71:1 (1995), 19  crossref
    9. W Wenzel, “Pfaffian forms and Δ-matroids with coefficients”, Discrete Mathematics, 148:1-3 (1996), 227  crossref  elib
    10. Alexandre V. Borovik, Israel M. Gelfand, Andrew Vince, Neil White, “The lattice of flats and its underlying flag matroid polytope”, Ann Combin, 1:1 (1997), 17  crossref  mathscinet  zmath
    11. V. V. Serganova, A. Vince, A. Zelevinsky, “A geometric characterization of Coxeter matroids”, Ann Combin, 1:1 (1997), 173  crossref  mathscinet  zmath
    12. Alexandre V. Borovik, Israel M. Gelfand, Neil White, “Coxeter matroid polytopes”, Ann Combin, 1:1 (1997), 123  crossref  mathscinet  zmath
    13. I. M. Gel'fand, M. I. Graev, “$GG$-functions and their relation to general hypergeometric functions”, Russian Math. Surveys, 52:4 (1997), 639–684  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    14. André Bouchet, “Multimatroids IV. Chain-group representations”, Linear Algebra and its Applications, 277:1-3 (1998), 271  crossref
    15. Alexandre V. Borovik, Israel Gelfand, Neil White, “On exchange properties for Coxeter matroids and oriented matroids”, Discrete Mathematics, 179:1-3 (1998), 59  crossref
    16. Walter Wenzel, “A Unified Treatment of the Geometric Algebra of Matroids and Even Δ-Matroids”, Advances in Applied Mathematics, 22:4 (1999), 413  crossref
    17. M. Finzel, “Metric projection and stratification of the Grassmannian”, Linear Algebra and its Applications, 308:1-3 (2000), 109  crossref
    18. Alexandre V. Borovik, Israel M. Gelfand, Neil White, “Combinatorial Flag Varieties”, Journal of Combinatorial Theory, Series A, 91:1-2 (2000), 111  crossref
    19. V. A. Vassiliev, “Topology of plane arrangements and their complements”, Russian Math. Surveys, 56:2 (2001), 365–401  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    20. Richard F. Booth, Alexandre V. Borovik, Israel M. Gelfand, Neil White, “Oriented Lagrangian Matroids”, European Journal of Combinatorics, 22:5 (2001), 639  crossref
    21. Alexandre V. Borovik, Israel M. Gelfand, Neil White, “Representations of Matroids in Semimodular Lattices”, European Journal of Combinatorics, 22:6 (2001), 789  crossref
    22. Richard F. Booth, “Oriented Lagrangian Orthogonal Matroid Representations”, European Journal of Combinatorics, 22:5 (2001), 627  crossref
    23. A. Vince, “A framework for the greedy algorithm”, Discrete Applied Mathematics, 121:1-3 (2002), 247  crossref
    24. Daniel K. Biss, “Oriented matroids, complex manifolds, and a combinatorial model for BU”, Advances in Mathematics, 179:2 (2003), 250  crossref
    25. M. Yu. Mitrofanov, “Matroids describing Bruhat cells”, J. Math. Sci. (N. Y.), 134:6 (2006), 2572–3374  mathnet  crossref  mathscinet  zmath  elib
    26. Kurt W. Luoto, “A matroid-friendly basis for the quasisymmetric functions”, Journal of Combinatorial Theory, Series A, 115:5 (2008), 777  crossref
    27. Louis J. Billera, Ning Jia, Victor Reiner, “A quasisymmetric function for matroids”, European Journal of Combinatorics, 30:8 (2009), 1727  crossref
    28. Y. Kodama, V. U. Pierce, “Geometry of the Pfaff Lattices”, Internat Math Res Notices, 2010  crossref
    29. Vanessa Chatelain, Jorge Luis Ramírez Alfonsín, “Matroid base polytope decomposition”, Advances in Applied Mathematics, 2010  crossref
    30. Vanessa Chatelain, J.L.uis Ramírez Alfonsín, “Matroid base polytope decomposition II: Sequences of hyperplane splits”, Advances in Applied Mathematics, 2014  crossref
    31. D.V.. Pasechnik, Boris Shapiro, “On polygonal measures with vanishing harmonic moments”, JAMA, 123:1 (2014), 281  crossref
    32. N. Yu. Erokhovets, “Buchstaber invariant theory of simplicial complexes and convex polytopes”, Proc. Steklov Inst. Math., 286 (2014), 128–187  mathnet  crossref  crossref  isi  elib  elib
    33. Laurent Manivel, Mateusz Michałek, “Secants of minuscule and cominuscule minimal orbits”, Linear Algebra and its Applications, 481 (2015), 288  crossref
    34. Dima Grigoriev, Gleb Koshevoy, “Complexity of tropical Schur polynomials”, Journal of Symbolic Computation, 2015  crossref
    35. Victor M. Buchstaber, Svjetlana Terzić, “Topology and geometry of the canonical action of $T^4$ on the complex Grassmannian $G_{4,2}$ and the complex projective space $\mathbb CP^5$”, Mosc. Math. J., 16:2 (2016), 237–273  mathnet  crossref  mathscinet  elib
    36. N. A. Tyurin, “Pseudotoric structures: Lagrangian submanifolds and Lagrangian fibrations”, Russian Math. Surveys, 72:3 (2017), 513–546  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    37. V. M. Buchstaber, S. Terzić, “The foundations of $(2n,k)$-manifolds”, Sb. Math., 210:4 (2019), 508–549  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    38. Abenda S. Grinevich P.G., “Reducible M-Curves For Le-Networks in the Totally-Nonnegative Grassmannian and Kp-II Multiline Solitons”, Sel. Math.-New Ser., 25:3 (2019), UNSP 43  crossref  isi
    39. V. I. Danilov, A. V. Karzanov, G. A. Koshevoy, “Cubillages of cyclic zonotopes”, Russian Math. Surveys, 74:6 (2019), 1013–1074  mathnet  crossref  crossref
    40. Eunjeong Lee, Dong Youp Suh, “Generic Torus Orbit Closures in Flag Bott Manifolds”, Proc. Steklov Inst. Math., 305 (2019), 149–160  mathnet  crossref  crossref  isi  elib
    41. Masashi Noji, Kazuaki Ogiwara, “The Smooth Torus Orbit Closures in the Grassmannians”, Proc. Steklov Inst. Math., 305 (2019), 251–261  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1088
    Full text:402
    References:56
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020